# SDR FDEA201408042047

- Difficulty date: August 4, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC06101
- Part serial: UNKNOWN
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FIXED TE PANEL JUST OTBD OF AILERON FOUND EDGE DENTED.  REPAIRED IAW  SRM 51-21-01 VOLUME II REVISION 101.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 122.
